GRID FUNCTION APPROXIMATION BY LINEAR SPLINES WITH MINIMUM DEVIATION


Bayraktar B., Kudaev V.

OXIDATION COMMUNICATIONS, vol.38, pp.2279-2289, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38
  • Publication Date: 2015
  • Journal Name: OXIDATION COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2279-2289
  • Bursa Uludag University Affiliated: Yes

Abstract

The actual application for the problem of best approximation of grid function by linear splines was formulated. A mathematical model and method of its solution were developed. Complexity of the problem was that it was multi-extremal and can not be solved analytically. This fact assumed the need to develop an efficient algorithm for solving the problem.